# SDR CALA9800780

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL AFT PIT STA 950 TO 970 LT SIDE CORRODED ON UNDER SIDE OF PANEL.  REMOVED CORRODED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 51-10-6, 53-10-1, 51-4-0-2, 51-10-2, 51-30-2, AND MM 51-20-11.
